# SDR UALA2013062404375

- Difficulty date: June 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 64,995 hours, 24,006 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACOUSTIC MATERIAL AT THE 6 O'CLOCK POSITION MISSING.   REPAIRED IAW MT 72-017.
